Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 147, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 3, 2012, 8:40 PM CDT for 4 counties in Arkansas. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 8:40 PM CDT (01:40 UTC)
- Expired
- Jun 3, 2012, 9:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 36 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:40 PM CDT | HAIL 0.88 | Oppelo, AR | |
| Jun 3, 8:55 PM CDT | HAIL 1 | Bigelow, AR | |
| Jun 3, 9:10 PM CDT | TSTM WND DMG | 2 W Mayflower, AR | TREE DOWN ON WINTER CREEK ROAD NEAR HWY 89 WEST OF MAYFLOWER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS54 KLZK 040140
SVRLZK
ARC029-045-105-119-040215-
/O.NEW.KLZK.SV.W.0147.120604T0140Z-120604T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHWEST OF HOUSTON...OR 5 MILES NORTHEAST OF PERRYVILLE...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... LAKE MAUMELLE...
CONWAY... TOAD SUCK... SEQUOYA PARK...
PICKLES GAP... PERRY... OPPELO...
MENIFEE... LITTLE ITALY... HOUSTON...
HARRIS BRAKE... WYE MTN... WYE...
PLUMERVILLE... OVERCUP... NEW DIXIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN ARKANSAS.
LAT...LON 3478 9256 3484 9265 3485 9265 3485 9267
3499 9288 3524 9278 3516 9235
TIME...MOT...LOC 0141Z 290DEG 27KT 3504 9269
$$
2273 follow-up statements
898
WWUS54 KLZK 040153
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 PM CDT SUN JUN 3 2012
ARC029-045-105-119-040215-
/O.CON.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-
853 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PULASKI...NORTHEASTERN PERRY...SOUTHWESTERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 915 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES EAST OF HOUSTON...OR 10 MILES NORTH OF LAKE
MAUMELLE...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LAKE MAUMELLE... CONWAY... TOAD SUCK...
PICKLES GAP... MENIFEE... LITTLE ITALY...
HOUSTON... HARRIS BRAKE... WYE MTN...
WYE... PLUMERVILLE... NEW DIXIE...
FOURCHE... BIGELOW... BEAVER FORK LAKE...
ANTIOCH... STONY POINT... ROUND MTN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 109 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3495 9281 3522 9270 3516 9235 3478 9256
3484 9265 3485 9265 3485 9267
TIME...MOT...LOC 0153Z 290DEG 27KT 3501 9259
$$
227276
WWUS54 KLZK 040205
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SUN JUN 3 2012
ARC029-040215-
/O.CAN.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
CONWAY AR-
905 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONWAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
3486 9266
TIME...MOT...LOC 0205Z 290DEG 27KT 3496 9252
$$
ARC045-105-119-040215-
/O.CON.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
FAULKNER AR-PERRY AR-PULASKI AR-
905 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PULASKI...NORTHEASTERN PERRY AND SOUTHWESTERN FAULKNER COUNTIES UNTIL
915 PM CDT...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTHEAST OF LITTLE ITALY...OR 6 MILES NORTH OF LAKE
MAUMELLE...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LAKE MAUMELLE... LITTLE ITALY... NEW DIXIE...
FOURCHE... BIGELOW... ROUND MTN...
REYNOLDS MTN... NORTHPOINT... MOYER MTN...
MONNIE SPRINGS... MAUMELLE HARBOR... LUNDSFORD CORNER...
LOLLIE... KRYER MTN... KETCHEL MTN...
KENNEY MTN... JOLLY ROGER LNDG... GRAYTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
3486 9266
TIME...MOT...LOC 0205Z 290DEG 27KT 3496 9252
$$
227693
WWUS54 KLZK 040211
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 PM CDT SUN JUN 3 2012
ARC045-105-119-040221-
/O.EXP.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
FAULKNER AR-PERRY AR-PULASKI AR-
911 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PULASKI...
NORTHEASTERN PERRY AND SOUTHWESTERN FAULKNER COUNTIES WILL EXPIRE AT
915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
3486 9266
TIME...MOT...LOC 0211Z 290DEG 27KT 3494 9247
$$
227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 3:30 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SUN JUN 3 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS. MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID 90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT. LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY ACROSS NORTHERN ARKANSAS. WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW TOR WATCH 345 IN EFFECT THROUGH 04Z. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY... OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES. && .LONG TERM...THURSDAY THROUGH SUNDAY LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE AROUND OR SLIGHTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 89 67 86 / 40 40 20 20 CAMDEN AR 70 91 71 91 / 10 20 30 30 HARRISON AR 68 88 66 85 / 60 40 10 10 HOT SPRINGS AR 71 91 72 89 / 10 30 30 30 LITTLE ROCK AR 72 90 71 89 / 20 30 30 30 MONTICELLO AR 72 92 72 90 / 10 20 30 30 MOUNT IDA AR 71 91 68 88 / 10 30 30 30 MOUNTAIN HOME AR 67 88 66 86 / 60 40 10 10 NEWPORT AR 68 90 68 87 / 40 40 20 20 PINE BLUFF AR 71 91 71 89 / 10 20 30 30 RUSSELLVILLE AR 68 89 70 88 / 20 30 20 20 SEARCY AR 70 90 69 87 / 20 40 20 20 STUTTGART AR 72 91 71 88 / 20 30 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Jun 3, 5:00 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUN 3 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH ARKANSAS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. BEST RAIN CHANCES WILL BE THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Jun 3, 7:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
752 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 6 N CLINTON 35.67N 92.45W
06/03/2012 VAN BUREN AR AWOS
A WIND GUST OF 53 MPH WAS MEASURED AT THE CLINTON
AIRPORT.
&&
28Local storm report, Jun 3, 7:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
755 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 3 S BATESVILLE 35.72N 91.62W
06/03/2012 M48 MPH INDEPENDENCE AR AWOS
&&
28Local storm report, Jun 3, 8:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG POTTSVILLE 35.24N 93.06W
06/03/2012 POPE AR TRAINED SPOTTER
MULTIPLE TREE LIMBS ARE DOWN WITH SOME DAMAGE TO A ROOF.
&&
227Local storm report, Jun 3, 8:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG LONDON 35.33N 93.25W
06/03/2012 POPE AR TRAINED SPOTTER
TREES WERE BLOWN DOWN.
&&
28Local storm report, Jun 3, 8:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL LONDON 35.33N 93.25W
06/03/2012 E0.88 INCH POPE AR TRAINED SPOTTER
&&
28Special weather statement, Jun 3, 8:10 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 810 PM CDT SUN JUN 3 2012 ARZ022-031-038-039-040155- CONWAY AR-PERRY AR-POPE AR-YELL AR- 810 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL... SOUTHEASTERN POPE...NORTHERN PERRY AND SOUTHERN CONWAY COUNTIES UNTIL 900 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOLD HILL...OR 11 MILES WEST OF MORRILTON... MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... PERRYVILLE... MORRILTON... SOLGOHACHIA... SEQUOYA PARK... PETIT JEAN SP... PETIT JEAN MTN... PERRY... OPPELO... LAKE ATKINS... HOUSTON... HILL CREEK... HATTIEVILLE... HARRIS BRAKE... HAPPY BEND... GALLA CREEK WMA... CARDEN BOTTOMS... ATKINS... ADONA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 115. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3524 9253 3489 9280 3515 9311 3535 9290 TIME...MOT...LOC 0110Z 302DEG 22KT 3517 9292 227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 36 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 44 min |
| Jun 3, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 25 min |
| Jun 3, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 51 min |
| Jun 3, 7:34 PM CDT | Special Weather Statement | LZK | Fulton | 46 min |
| Jun 3, 8:10 PM CDT | Special Weather Statement | LZK | Conway | 45 min |
| Jun 3, 9:10 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jun 4, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 49 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 37 min |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 29 min |
| Jun 4, 12:49 AM CDT | Special Weather Statement | LZK | Sharp | 31 min |
| Jun 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 39 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 35 min |
| Jun 4, 1:16 AM CDT | Special Weather Statement | LZK | Izard | 44 min |
| Jun 4, 1:52 AM CDT | Special Weather Statement | LZK | Izard | 43 min |
| Jun 4, 2:02 AM CDT | Special Weather Statement | LZK | Independence | 58 min |
| Jun 4, 2:23 AM CDT | Special Weather Statement | LZK | Independence | 47 min |
| Jun 4, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Stone, White, Woodruff | 54 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jun 4, 3:31 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Jun 4, 4:00 AM CDT | Special Weather Statement | LZK | Stone | 45 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | LZK | Johnson | 58 min |
| Jun 4, 4:44 AM CDT | Special Weather Statement | LZK | Independence | 46 min |
| Jun 4, 4:59 AM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Jun 4, 5:49 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | LZK | Logan, Scott | 47 min |
| Jun 4, 1:14 PM CDT | Special Weather Statement | LZK | Saline | 46 min |
| Jun 4, 1:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 38 min |
| Jun 4, 2:02 PM CDT | Special Weather Statement | LZK | Saline | 48 min |
| Jun 4, 2:21 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 4, 2:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| Jun 4, 3:10 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 35 min |
| Jun 4, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring | 27 min |
| Jun 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Grant | 32 min |
| Jun 4, 4:07 PM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski | 113 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 52 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 49 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 46 min |
| Jun 4, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 28 min |
| Jun 4, 6:18 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.